# SDR MASA200700308

- Difficulty date: June 7, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 10,041 hours, 7,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2709 PHX - EMERGENCY EXIT CEILING LEVEL FLOOD LIGHT INOP AT ROW 20.  RELAMPED EMERGENCY FLOOD LIGHT AT ROW 20/OPS CK GOOD.
